# SDR SWAA2012082406948

- Difficulty date: August 16, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 29,266 hours, 17,088 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE CREASE BEAM INNER CHORD CORRODED BETWEEN STA 294.5 TO STA 337, AT GALLEY SERVICE DOOR CORRODED.  REMOVED AND REPLACED CREASE BEAM IAW SRM AND BOEING DWG.
